MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR ROUGHENED DISTAL STEM, TAPERED; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR ROUGHENED DISTAL STEM, TAPERED; HIP COMPONENT
Model Number PPW38002
Medical Device Problem Codes Break (1069); Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to human error, this event was classified as not reportable in the us.This was detected during internal process controls.Consequently, this report has been submitted past the 30 days of awareness.
 
Event or Problem Description
Allegedly, stem is broken and seems loose.

Brand Name
PROFEMUR ROUGHENED DISTAL STEM, TAPERED
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12493248
Report Number3010536692-2021-00523
Device Sequence Number14568007
Product Code LWJ
UDI-Device IdentifierM684PPW380021
UDI-PublicM684PPW380021
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPPW38002
Device Catalogue NumberPPW38002
Device Lot Number1650484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date09/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;